Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

Grundzüge einer arithmetischen Theorie der algebraische Grössen.

L. Kronecker

Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal). Volume 1882, Issue 92, Pages 1–122, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1882.92.1, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Thierry Coquand
Comptes Rendus Mathematique, 2004, Volume 338, Number 4, Page 291
N. Bruno, J. Heintz, G. Matera, and R. Wachenchauzer
Mathematics and Computers in Simulation, 2002, Volume 60, Number 6, Page 423
Jin-San Cheng, Xiao-Shan Gao, and Leilei Guo
Journal of Symbolic Computation, 2012, Volume 47, Number 7, Page 843

Comments (0)

Please log in or register to comment.